# SDR DHL2000727005

- Difficulty date: November 17, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Switch
- Part number: DZ03W33A
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WARNING LIGHTS ON 2ND OFFICERS ANNUNCIATOR PANEL TAIL SKID AND LANDING GEAR DOORS C/B POPPED AND WAS RESET.  REMOVED AND REPLACED PUSH TO TEST SWITCH.
